Translator Disclaimer
June 2012 Excellent Extensions and Global Cotorsion Dimensions
Shang WENLIANG
Tokyo J. Math. 35(1): 17-22 (June 2012). DOI: 10.3836/tjm/1342701341

Abstract

In this paper, we mainly investigate the global cotorsion dimension under the excellent extension of rings. We show that if $S$ is an excellent extension of $R$, then $\mathrm{cot.D}(S)=\mathrm{cot.D}(R)$. Furthermore, some known results, such as Corollary 3.8 and 3.12, can be also obtained as direct corollaries of our theorem.

Citation

Download Citation

Shang WENLIANG. "Excellent Extensions and Global Cotorsion Dimensions." Tokyo J. Math. 35 (1) 17 - 22, June 2012. https://doi.org/10.3836/tjm/1342701341

Information

Published: June 2012
First available in Project Euclid: 19 July 2012

zbMATH: 1250.16009
MathSciNet: MR2977442
Digital Object Identifier: 10.3836/tjm/1342701341

Subjects:
Primary: 13D02
Secondary: 13D05, 13D07, 16E05, 16E10, 16E30

Rights: Copyright © 2012 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.35 • No. 1 • June 2012
Back to Top